MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD
Model Number 393040
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device showed eos during follow up and has incorrect dates for last follow up of 2002.Battery voltage currently shows 2.98v.Device currently remains implanted.Should additional information be obtained, this report will be updated.
 
Additional Manufacturer Narrative
Device explanted (b)(6) 2020.
 
Additional Manufacturer Narrative
Device explanted (b)(6) 2020.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The device interrogation revealed the eos battery status, confirming the clinical observation.The device was implanted for 46 months and 21 charging cycles were recorded in the devices memory.The icd was subjected to an electrical analysis.The current consumption of the icd was found to be normal and as expected.However, an inconsistency between current consumption and battery voltage was noted.In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.Subsequently the current consumption of the electronic module was verified by direct measurement and proved to be as expected and consistent with the interrogated icd data.There was no indication of a malfunction of the electronic module.Therefore the battery was disconnected from the electronic module and sent to the manufacturer for further analysis.During analysis of the battery lithium plating was identified, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in (b)(6) 2021.

Brand Name
ITREVIA 7 VR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10601640
Report Number1028232-2020-04151
Device Sequence Number3158610
Product Code LWS
UDI-Device Identifier04035479129552
UDI-Public04035479129552
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number393040
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/30/2020
08/16/2021
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/02/2020
08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR